Advil Cold and Sinus Caplets | Ibuprofen 200 mg

72 customers are viewing this product.

Only 51 left in stock!

$28.99

Quantity:

Advil Cold and Sinus Caplets are nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves pain, fever, and nasal congestion associated with the common cold or flu. Each caplet contains 200 milligrams of ibuprofen, which works to reduce inflammation and pain.

$28.99

Quantity:
Description

Advil Cold and Sinus Caplets: Temporarily Relieve Pain, Fever, and Nasal Congestion

Though mucus can contribute to that stuffed-up feeling, the underlying problem may be swollen nasal tissue.

Advil Cold and Sinus Caplets shrink swollen nasal passages to open up your airways, making it easier to breathe.

And this non-drowsy formula has the pain-relieving power of Advil to relieve your sinus pain.

Benefits of using Advil Cold and Sinus Caplets

Temporarily relieves pain

Advil Cold and Sinus Caplets can help to reduce pain caused by headaches, muscle aches, and fever.

Temporarily relieves nasal congestion

Advil Cold and Sinus Caplets can help to open up the airways and relieve nasal congestion.

Easy to use

Advil Cold and Sinus Caplets are easy to take and can be taken with or without food.

Available over-the-counter

Advil Cold and Sinus Caplets are available over-the-counter, so you don’t need a prescription to get them.

Ingredients

Active Ingredients

Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg; Analgesic / Decongestant

Non-medicinal Ingredients

Acetylated monoglycerides, ammonium hydroxide, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, microcrystalline cellulose, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

Directions

Adults and children over 12 to 65 years: Take 1 or 2 caplets every 4 to 6 hours as needed. Do not exceed 6 caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution

Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.

Warning

Do not take Advil Cold & Sinus caplets if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, hemophilia, or difficulty in urination due to an enlarged prostate. Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the symptoms or fever persists for more than 5 days.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold & Sinus caplets, discontinue use immediately and contact a physician. In case of overdose, call a poison control center or a doctor at once even if there are no symptoms.

Disclaimer: Please note, because the Pharmacy Operations and Drug Scheduling Act, categorise Iron Formula as schedule II drug, that means it requires professional intervention from the pharmacist when being sold. Although, prescription is not required but this supplement is only available through a pharmacist. After you place order online, you will receive a call from one of our licensed pharmacists for a consultation, after you have completed the consultation, product would be shipped.